MathSciNet Relay Station
MathSciNet bibliographic data
MR736407 60J15 (60K35 82A42)
Golosov, A. O. Localization of random walks in one-dimensional random environments. Comm. Math. Phys. 92 (1984), no. 4, 491–506.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement